# SDR AALA201710189007

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 17,552 hours, 6,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311147120000
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL BY THE R1 DOOR IS SOFT UNDER FOOT.  MAINTENANCE FOUND FITTING MISSING FROM UNDER THE FLOOR PANEL AND DAMAGED FLOOR PANEL.  REPLACED THE FITTING IAW AMM 53-12-12. THE AIRCRAFT WAS GROUNDED.
